# SDR SWAA2021081192173

- Difficulty date: July 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM BS 294.5 RBL 57 FWD GALLEY AND LAV ; 2021-311692 / [01] TOOL USED: P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 05-MAR-22.; [02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 294.5 RBL 57 FWD GALLEY AND LAVATORY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 PARAGRAPH 4. FIG 202. AND B737-700 SRM 51-40-02 DWG 141A5400 REV. A.; [03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 294.5 RBL 57 FWD GALLEY AND LAVATORY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 PARAGRAPH 4. FIG 202. AND B737-700 SRM 51-40-02 DWG 141A5400 REV. A. RII
